Some finitely generated modules and cohomologies and the Jacobian conjecture

Volume 76 / 2001

Shmuel Friedland Annales Polonici Mathematici 76 (2001), 101-112 MSC: Primary 14D05, 14E07, 14E09. DOI: 10.4064/ap76-1-10


We show that the plane Jacobian conjecture is equivalent to finite generatedness of certain modules.


  • Shmuel FriedlandDepartment of Mathematics, Statistics and Computer Science
    University of Illinois at Chicago
    851 S. Morgan St.
    Chicago, IL 60607-7045, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image